# SDR ASAA2013040494614

- Difficulty date: April 4, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 47,373 hours, 26,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Bs 663-706
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LT LOWER BLADE SEAL RETAINER, FOUND UPPER FLANGE CORRODED,  LT WHEEL WELL MANIFOLD UPPER FLANGE.  ACFT GROUNDED.  R & R UPPER FLANGE IAW SRM 51-40-02 AND SRM 51-30-04-06-0.
